Fatal Necrotizing Soft-Tissue Infection Caused by Clostridium tetani in an Injecting Drug User: A Case Report
PublisherMary Ann Liebert Inc.
MetadataShow full item record
AbstractThe aim of this brief report is to raise awareness of necrotizing soft-tissue infections caused by Clostridium tetani in intravenous drug users, highlight the potentially unique dangers of this infection in this specific patient population, and outline the course of treatment currently considered the standard of care.
injecting drug abuse
necrotizing soft-tissue infection
Identifier to cite or link to this itemhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85085905393&doi=10.1089%2fsur.2019.244&partnerID=40&md5=e7410c0e49c27419032da15dbfa42c9f; http://hdl.handle.net/10713/13084
- Bacteriology and management of necrotizing soft tissue infections.
- Authors: Abbott IJ, Spelman D
- Issue date: 2009 Nov
- Clostridium novyi causing necrotising fasciitis in an injecting drug user.
- Authors: Noone M, Tabaqchali M, Spillane JB
- Issue date: 2002 Feb
- [Unusual complications of intravenous drug abuse].
- Authors: Huisinga RL, Mulder W, Luitse JS, Hoitsma HF
- Issue date: 1995 Aug 26
- Recurrent Necrotizing Soft Tissue Infections with Atypical Pathogens after Injection Drug Abuse: Another Manifestation of the Opioid Crisis.
- Authors: Narayan M, Juprasert J, Finn C, Barie PS
- Issue date: 2020 Jun
- Necrotizing Soft Tissue Infection After Intravenous Drug Injection: A Multidisciplinary Approach to Surgical Management at a Community Hospital.
- Authors: Ginting KE, Caparelli M, Kundu N
- Issue date: 2020 Sep